Alli Diet: 5 Nasty Sides?

Beauty Cred on 30 Sep 2008 at 7:04pm

Alli may be the only FDA-approved over-the-counter weight-loss product, but that doesn’t mean your body is ready to handle it.

Taking Alli comes with some not-so-nice potential side effects. RealSelf experts highlight these 5...

  1. Greasy stools
  2. Gas
  3. Liquid expelled from your anus (yuck!)
  4. Nausea
  5. Bloating

An exaggeration? Not really. In fact, these are some of the very "treatment effects" that GlaxoSmithKline (Alli's maker) reports. Glaxo also references a research study in which "nearly 50% of people who took Alli never experienced treatment effects at all." Of course, that means that just over 50% did.

Some RealSelf.com readers have tried Alli as well--with less than "wow!" results. Some even were spending between $60 and $100 a month on Alli without noticing any big changes.

Sherryl posted, “I did Alli for a while and spent a good amount of money and didn't see many results. After a while I stopped doing Alli and started Jenny Craig.”

The bottom line, which Dr. Robert Clinton from North Carolina highlights, is that while taking Alli, it's recommended to stick to a low-fat diet to help limit treatment effects. But maybe there's a simpler, less messy, way to change your eating habits.

Be the first to comment on this video...

This conversation is missing your voice. Please join RealSelf or log in

Comments (0)